Factorization of matrix functions of special form
Doklady Akademii Nauk, Tome 305 (1989) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_1_a10,
author = {N. G. Moiseev},
title = {Factorization of matrix functions of special form},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1989},
volume = {305},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_1_a10/}
}
N. G. Moiseev. Factorization of matrix functions of special form. Doklady Akademii Nauk, Tome 305 (1989) no. 1, pp. 44-47. http://geodesic.mathdoc.fr/item/DAN_1989_305_1_a10/